Loading...
Contains
Description
Height
Display Material(s)
Mounting

Medicine


No sustainability criteria met – consider a greener alternative. more

Ibuprofen Tablets, Two-Pack, 50 Packs/Box

Manufacturer: Motrin® IB

Item Number: MCL48152

  • Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps.
  • Temporarily reduces fever.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$13.38

per BX


No sustainability criteria met – consider a greener alternative. more

Aspirin Tablets, Two-Pack, 50 Packs/Box

Manufacturer: Bayer®

Item Number: PFYBXBG50

  • Provides temporary relief from minor arthritis pain.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$30.89

per BX


No sustainability criteria met – consider a greener alternative. more

Menstrual Complete Caplets, Two-Pack, 50 Packs/Box

Manufacturer: Midol®

Item Number: PFYBXMD50

  • Provide relief of many symptoms suffered during your menstrual period.
  • Contains a unique combination of a maximum strength pain reliever, a diuretic to help relieve bloating and caffeine to help fight fatigue.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$43.15

per BX


No sustainability criteria met – consider a greener alternative. more

Tablets, Two-Pack, 25 Packs/Box

Manufacturer: Pepto-Bismol®

Item Number: PFYBXPB25

  • Multi-symptom relief from heartburn, indigestion, upset stomach, nausea and diarrhea.
  • Packaged for individual use to replenish first aid stations and kits.

$23.68

per BX


No sustainability criteria met – consider a greener alternative. more

Aspirin Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90014

  • Easy-to-swallow coated tablets with extra-strength fever reducer and pain reliever.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$13.38

per BX


No sustainability criteria met – consider a greener alternative. more

Non Aspirin Acetaminophen Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90016

  • Temporary relief of minor aches and pains associated with headache, toothache, minor arthritis pain, muscular aches, common cold and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$14.77

per BX


No sustainability criteria met – consider a greener alternative. more

Antacid Calcium Carbonate Medication, Two-Pack, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90089

  • Calcium carbonate chewable tablets help reduce your stomach's acidity level.
  • Relieves heartburn and acid indigestion.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$24.71

per BX


No sustainability criteria met – consider a greener alternative. more

Ibuprofen Medication, Two-Pack, 200mg, 50 Packs/Box

Manufacturer: PhysiciansCare®

Item Number: ACM90015

  • Anti-inflammatory, fever reducer and pain reliever.
  • Temporarily relieves headache, muscular aches, toothache, minor pain of arthritis, backache and menstrual cramps.
  • Packaged for individual use to replenish first aid stations and kits.
  • Made in the USA
    • Made in the USA

$15.53

per BX


No sustainability criteria met – consider a greener alternative. more

Herb Throat Drops, Cherry Honey, 24/Box

Manufacturer: Ricola®

Item Number: LIL70171

  • Soothing throat drop for tired, scratchy throats.
  • Perfect for relieving minor everyday throat irritation such as dryness, hoarseness or scratchiness.
  • Refreshing and unique flavor.

$39.13

per BX